# SDR VNAA2018030411102

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 8,050 hours, 7,327 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DECLARED AN EMGENCY FOR A NOSEWHEEL STEERING INOPERATIVE MESSAGE AFTER TAKEOFF.  EMERGENCY WAS DECLARED, AND PLANE LANDED SAFELY AT IT DESTINATION.  PLANE TAXIED ON ITS OWN TO GATE AFTER RESETTING FAULT WITH THE HELP OF MAINTENANCE. MAINTENANCE IS STILL TROUBLESHOOTING THE SYSTEM AT THIS TIME.
